# SDR RJEF20140409003

- Difficulty date: April 9, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N522TA
- Make and model: Airbus A319-132
- Aircraft serial: 5219
- Engine: Iae V2524A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF THE ACFT FLIGHT TAI-383 FROM SAL TO BOG, THE PIC REPORTED LEFT WINDSHIELD BIRD STRIKE THEREFORE, THE ACFT WAS RETURNED TO SAL AIRPORT.  PERFORMED AN ACFT INSPECTION FOR BIRD STRIKE IAW AMM 05-51-14-00 PB 601 AS A RESULT OF THAT INSPECTION 3 DAMAGES WERE FOUND, 1 LEFT WINDSHIELD BROKEN, 2 NOSE RADOME WITH A DENT & 3, LT ON FUSELAGE, LT BETWEEN FRAME 1 & 2 Z=0 & Z=508.  THE DENT ON FUSELAGE LT BETWEEN FRAME 1 & 2 WAS EVALUATED & FOUND WITHIN LIMITS SRM 53-15-11.  THE NOSE RADOME WAS REPLACED IAW AMM 53-15-11.  THE LEFT WINDSHIELD WAS REPLACED IAW AMM 56-11-11.  OPERATIONAL TEST WAS PERFORMED WITH NORMAL RESULTS.  THE ACFT WAS RETURNED TO SERVICE.
